# SDR SIMA201025803

- Difficulty date: September 14, 2010
- Submitted: September 15, 2010
- Operation: Air carrier
- Aircraft: N618AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145097
- Aircraft time: 26,559 hours, 25,489 cycles
- Engine: Rroyce AE3007A1
- Engine time: 17,470 hours, 2,217 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Carbon Seal
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 17,470 hours, 2,217 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 3332 THE CREW REPORTED THAT DURING TAKEOFF AND CLIMBOUT DETECTED A BURNING OIL ODOR IN THE COCKPIT.  THE CREW ELECTED TO CONTINUE TO DESTINATION AND LANDED WITHOUT INCIDENT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE NR 1 ENGINE IAW W/C 71-000-00.  ALL OPERATIONAL CHECKS AND LEAK CHECKS WERE GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.  THE FINDINGS FROM THE TEAR DOWN REPORT REVEALS THAT THE NR 4 CARBON SEAL FAILED.
